CaltechAUTHORS
  A Caltech Library Service

Exponents of almost simple groups and an application to the restricted Burnside problem

Aschbacher, Michael and Kleidman, Peter B. and Liebeck, Martin W. (1991) Exponents of almost simple groups and an application to the restricted Burnside problem. Mathematische Zeitschrift, 208 (1). pp. 401-409. ISSN 0025-5874. doi:10.1007/bf02571536. https://resolver.caltech.edu/CaltechAUTHORS:20200512-074240672

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200512-074240672

Abstract

This paper is motivated by: The Restricted Burnside Problem R(n). For each r, are there only finitely many r-generator finite groups of exponent n?


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf02571536DOIArticle
Additional Information:© 1991 Springer-Verlag. Received 04 August 1989; Accepted 22 November 1990; Issue Date December 1991. Partially supported by NSF DMS-8721480 and NSA MDA 90-88-H-2032.
Funders:
Funding AgencyGrant Number
NSFDMS-8721480
National Security AgencyMDA 90-88-H-2032
Subject Keywords:Simple Group; Outer Automorphism; Finite Simple Group; Split Extension; Outer Automorphism Group
Issue or Number:1
DOI:10.1007/bf02571536
Record Number:CaltechAUTHORS:20200512-074240672
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200512-074240672
Official Citation:Aschbacher, M., Kleidman, P.B. & Liebeck, M.W. Exponents of almost simple groups and an application to the restricted Burnside problem. Math Z 208, 401–409 (1991). https://doi.org/10.1007/BF02571536
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103120
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 May 2020 20:49
Last Modified:16 Nov 2021 18:18

Repository Staff Only: item control page